# SDR ASOA20160417023C

- Difficulty date: April 17, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N12166
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500831
- Aircraft time: 27,992 hours, 17,469 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

THE CREW REPORTED BAGGAGE SMOKE LIGHT ON, OVERHEAD ILLUMINATED AFTER TAKEOFF. THE CREW RAN THE QRH AND DEPLOYED THE FIREBOTTLES. THE ACFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED RELAYS KO629, KO630, KO625. PERFORMED OPS CHECKS AND NO DEFECT WERE FOUND.  MAINTENANCE REPLACED THE FIRE BOTTLES.
